# SDR REXA2025060900639

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Strap
- Part number: CC67039052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SUPPORT STRUCTURE STRAP BTW FAIRING ACCESS PANEL 193AL & 193AR TO FAIRING ACCESS PANEL 193AB. CORROSION AT SUPPORT STRUCTURE STRAP BTW FAIRING ACCESS PANEL 193AL & 193AR TO FAIRING ACCESS PANEL 193AB WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-10-001-001-A01
